# SDR 2018FA0000211

- Difficulty date: July 11, 2018
- Submitted: July 11, 2018
- Operation: General aviation
- Aircraft: N70TF
- Make and model: Amd FALCON2000EX
- Aircraft serial: 272
- Engine: Pwc PW308C
- Engine time: 1,388 hours, 902 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 30C185203
- Part serial: CH1494
- Condition: False Indication
- Location: Eng Oil Temp
- Stage of operation: CR
- How discovered: C
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

AFTER TAKEOFF CLIMB, AIRCRAFT LEVELED OFF AT FL 430.  UPON LEVEL OFF RECEIVED A CAS MESSAGE: ENG 2 CHECK OIL.  THE INSTRUMENTS INDICATED A HIGH OIL TEMP IN THE AMBER RANGE.  THE CHECK LIST WAS RUN THROUGH AND THE OIL TEMP DID NOT GO DOWN AND EVENTUALLY WENT INTO THE RED.  THE ENGINE WAS SHUT DOWN AND SECURED FOR THE FLIGHT BACK TO ORIGINAL LOCATION.  TROUBLESHOOTING CONFORMED THAT IT OIL TEMP SENSOR HAD MALFUNCTIONED AND WAS REPLACED.
